RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 5, Pages 792–795 (Mi mz8722)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On Greedy Algorithms for Dictionaries with Bounded Cumulative Coherence

E. D. Livshits

Evernote Corporation

Keywords: greedy algorithm, pure greedy algorithm, orthogonal greedy algorithm, sparse approximation, cumulative coherence of a dictionary, Hilbert space

DOI: https://doi.org/10.4213/mzm8722

Full text: PDF file (319 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:5, 774–778

Bibliographic databases:

Received: 02.11.2009

Citation: E. D. Livshits, “On Greedy Algorithms for Dictionaries with Bounded Cumulative Coherence”, Mat. Zametki, 87:5 (2010), 792–795; Math. Notes, 87:5 (2010), 774–778

Citation in format AMSBIB
\Bibitem{Liv10}
\by E.~D.~Livshits
\paper On Greedy Algorithms for Dictionaries with Bounded Cumulative Coherence
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 5
\pages 792--795
\mathnet{http://mi.mathnet.ru/mz8722}
\crossref{https://doi.org/10.4213/mzm8722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766591}
\elib{http://elibrary.ru/item.asp?id=15316082}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 5
\pages 774--778
\crossref{https://doi.org/10.1134/S0001434610050159}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279600700015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954395120}


Linking options:
  • http://mi.mathnet.ru/eng/mz8722
  • https://doi.org/10.4213/mzm8722
  • http://mi.mathnet.ru/eng/mz/v87/i5/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Nazarov, “An example of multiple gaps in the spectrum of a periodic waveguide”, Sb. Math., 201:4 (2010), 569–594  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Livshitz E.D., “On the optimality of the Orthogonal Greedy Algorithm for $\mu$-coherent dictionaries”, J. Approx. Theory, 164:5 (2012), 668–681  crossref  mathscinet  zmath  isi  elib  scopus
    3. Li P., Chen W., “Signal Recovery Under Cumulative Coherence”, J. Comput. Appl. Math., 346 (2019), 399–417  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:247
    Full text:82
    References:49
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020